Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Carlo LOVADINA
|Number||Authors, Title and Details|
Lourenco BEIRAO-DA-VEIGA, Carlo LOVADINA, David MORA: A virtual element method for elastic and inelastic problems on polytope meshes. Computer Methods in Applied Mechanics and Engineering, vol. 295, pp. 327-346, (2015).
Carlo LOVADINA, David MORA, Rodolfo RODRÍGUEZ: A locking-free finite element method for the buckling problem of a non-homogeneous Timoshenko beam. ESAIM: Mathematical Modelling and Numerical Analysis, vol. 45, 4, pp. 603-626, (2011).